# SDR QXEA2016072900476

- Difficulty date: July 17, 2016
- Submitted: July 29, 2016
- Operation: Air carrier
- Aircraft: N444QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4355
- Aircraft time: 12,254 hours, 13,029 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 85329514101
- Condition: Corroded
- Location: Bs 71-94
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEAM FOUND CORRODED AT EMERGENCY EXIT DOOR  BS 71.20 - 94.80.   REMOVED CORRODED BEAM. INSTALLED NEW BEAM IAW SRM 51-42-05-02-01, 51-42-45-02-01 AND DWG 85329511, AND 51-41-05-00-01.
